# SDR CA010511026

- Difficulty date: April 21, 2001
- Submitted: May 25, 2001
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Actuator
- Condition: Failed
- Location: Bleed Air System
- Part time: 2,683 hours, 1,128 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

(CAN) OVERHEAT OF THE ACCUMULATOR, THE ELECTRIC WIING, LOWER ENGINE FAIRING AND THE LOWER CENTRAL PART OF THE NACELLE DUE TO DE-COUPLING OF THE COMPRESSED AIR INTAKE AND THE 10TH STAGE HOT AIR PORTION. THIS COUPLING IS IN A HARD TO READ AREA AND IS HARD TO TIGHT AND HAS NO RETAINING WIRE. THIS IS THE 3RD INCIDENT THAT I NOTICE OF THIS SORT.
